| Model Number |
DAT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that, following intraocular lens (iol) implant procedure, the lens was exchanged in a secondary procedure due to mechanical complications.Additional information was requested.
Event or Problem Description
A monofocal lens was exchanged for a trifocal lens due to myopic surprise.This does not meet criteria for reporting based on applicable medical device regulations.
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.The manufacturer internal reference number is: (b)(4).